# SDR YENA201706280544

- Difficulty date: June 28, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 38,917 hours, 13,714 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Contactor
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NR 2 CENTER TANK PUMP, NR 2 FAULT.  R & R CONTACTOR FOR THE CENTER TANK NR 2 PUMP IAW ESPM 20-46-50.  OPS TESTED GOOD IAW AMM 28-21-51-710-052-A.
